Results 1 to 4 of 4

Thread: Tobramycin Muscle convulsions, nerve damage, facial twitching

  1. #1
    Junior Member
    Join Date
    Dec 2017
    Posts
    2

    Post Tobramycin Muscle convulsions, nerve damage, facial twitching

    Anyone else get muscle convulsions/seizures after taking tobramycin antibiotics (IV or inhaled)? I started getting seizure/convulsions about 7 weeks after stopping the antibiotics and I'm wondering how long this will go on for?

    Also, anyone get nerve damage and/or insomnia? I feel a burning sensation in my arms/hands and my face has been twitching a lot, and it has been difficult to sleep since starting it!
    Last edited by Tobramycin; 12-17-2017 at 06:03 PM.

  2. #2
    Senior Member
    Join Date
    Sep 2016
    Posts
    221
    I suffer from seizures on top of my CF but mine are well controlled and not due to a med. That being said I've never had an issue in the past when I was able to use Tobi. If you haven't, I would highly suggest you follow up with a neurologist to address these issues. Especially if Tobi works with your lungs. Just to make sure that there are no underlying issues you might be unaware of.

  3. #3
    Junior Member
    Join Date
    May 2012
    Posts
    6
    I don't know about Tobramycin, although I do take it, but I've had muscle twitches since I was a teenager. Doctors I've spoken to have always chalked it up to taking Albuterol 2-3 times a day for a lifetime. Are you talking about seizures or twitches? There's a big difference between the two.

  4. #4
    Junior Member
    Join Date
    Dec 2017
    Posts
    2
    Quote Originally Posted by Marshyl View Post
    I don't know about Tobramycin, although I do take it, but I've had muscle twitches since I was a teenager. Doctors I've spoken to have always chalked it up to taking Albuterol 2-3 times a day for a lifetime. Are you talking about seizures or twitches? There's a big difference between the two.
    I think that the muscle twitching may be associated with the tobramycin. I've talked to a few other people who take tobramycin, and they've noticed the facial twitching as well...

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •